my eye doctor told me not to stop taking Flomax because the eye damage has been done. what kind of eye damage could have been done, if any?
12 Aug 2013
It can prevent the pupil from dilating and it can also cause floppy iris syndrome. This can cause problems if you are due to have cataract surgery. The eye can misbehave and make the surgery difficult. You may need to stop taking Flomax for a short while if you are needing cataract surgery.
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Flomax (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am specifically interested in cataract surgery. What is considered a safe amount of time to be off flomax before the surgeon no longer needs to ...
1 answer • 1 Jul 2010
He's 6 years old and in the last 48 hours has developed a bump on the lower eyelid near the inner corner. It has become very red and large in ...
3 answers • 6 May 2013
I have had 2 infections and my eyes tear continually i am about 3mths out and just realized my eye problems might be due to Xeomin... i didnt even ...
0 answers • 15 Aug 2013
I have very sore eyes and eye lids. I have seen a eye doctor they said they seen nothing that should be causing this.
1 answer • 11 Nov 2013
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
... hemorrhage. It is clearing slowly, but my specialist can not understand why my vision is still poor in that eye. He is not ready to report as a ...
1 answer • 24 Feb 2014